American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi. Stanley depth of powers of the edge ideal of a forest. Proc. Amer. Math. Soc. 141 (2013) 3327-3336.
Abstract, references, and article information
View Article: PDF

[2] Wilson Toko and Yuliya Zelenyuk. Semiprincipal closed ideals of $\beta S$. Proc. Amer. Math. Soc. 138 (2010) 2217-2220. MR 2596062.
Abstract, references, and article information
View Article: PDF

[3] Russ Woodroofe. Vertex decomposable graphs and obstructions to shellability. Proc. Amer. Math. Soc. 137 (2009) 3235-3246. MR 2515394.
Abstract, references, and article information
View Article: PDF

[4] Christos A. Athanasiadis, Thomas Brady and Colum Watt. Shellability of noncrossing partition lattices. Proc. Amer. Math. Soc. 135 (2007) 939-949. MR 2262893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Hiroshi Mizukawa and Hajime Tanaka. $(n+1,m+1)$-hypergeometric functions associated to character algebras. Proc. Amer. Math. Soc. 132 (2004) 2613-2618. MR 2054786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] YoungJu Choie and Patrick Solé. Self-dual codes over $\mathbb{Z}_{4}$ and half-integral weight modular forms. Proc. Amer. Math. Soc. 130 (2002) 3125-3131. MR 1912988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Paola Cellini. A characterization of total reflection orders. Proc. Amer. Math. Soc. 128 (2000) 1633-1639. MR 1653429.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Dmitry N. Kozlov. Order complexes of noncomplemented lattices are nonevasive. Proc. Amer. Math. Soc. 126 (1998) 3461-3465. MR 1621965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] I. P. Goulden and D. M. Jackson. Transitive factorisations into transpositions and holomorphic mappings on the sphere. Proc. Amer. Math. Soc. 125 (1997) 51-60. MR 1396978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1